OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.04 (1972) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6593

Title: Deux compléments au théorème ergodique ponctuel à paramètre continu
Authors: Chersi, Franco
Issue Date: 1972
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: Franco Chersi, "Deux compléments au théorème ergodique ponctuel à paramètre continu", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 4 (1972), pp. 207-214.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
4 (1972)
Abstract: Si danno due teoremi ergodici puntali per un processo a parametro continuo, la cui legge sia invariante rispetto allo shift unitario.
This paper contains two pointwise ergodic theorems for a continuous parameter process, whose law is invariant under the unit shift.
URI: http://hdl.handle.net/10077/6593
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.04 (1972)

Files in This Item:

File Description SizeFormat
ChersiRendMat04.pdf497.27 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.